# SDR ECPR2018030778354

- Difficulty date: March 7, 2018
- Submitted: March 29, 2018
- Operation: General aviation
- Aircraft: N300DC
- Make and model: Piper PA-28-161
- Aircraft serial: 2842180
- Aircraft time: 7,975 hours
- Engine: Lyc O320D3G
- Engine time: 4,019 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12416
- Condition: Cracked
- Location: Nr 2 Cylinder
- Part time: 1,953 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND  THE NR 2 CYLINDER HAD LOW COMPRESSION. INVESTIGATION FOUND THE CYLINDER HEAD WAS CRACKED AROUND THE INTAKE VALVE SEAT AND THROUGH THE CYLINDER HEAD WALL OUT BETWEEN THE CYLINDER COOLING FINS.
